# SDR REXA2013061301181

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,697 hours, 22,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED.  IAW MOTR,  PERFORMED TROUBLESHOOTING IAW FIM REV. 44 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I),  R & R FECU IAW AMM 27-51-05. OP CHECKED GOOD,  OK FOR SERVICE.
